# SDR AWXA0001742

- Difficulty date: May 14, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1496377
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT Z-ANGLE RBL 20 STA 727-767 FOUND CRACKED DURING CORROSION REMOVAL.  FABBED AND INSTALLED NEW FLOOR SUPPORT Z-ANGLE IAW SRM 53-60-53.
